# SDR SIMA20180217003

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,401 hours, 27,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 487191
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT SPLICE AT FRAME 58 IS MISSING .  REPLACED THE SPLICE IAW SWPM 20-21-00.  OPS CHECKED GOOD.
